# SDR USAA2013022100015

- Difficulty date: February 6, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON RAIL DUMMY BETWEEN FR14 TO FR16, AT Y503.2.  REPLACED RAIL DUMMY BETWEEN FR14 TO FR16, AT Y503.2 IAW SRM A321 51-72-11.
